# SDR CA050712009

- Difficulty date: June 1, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 8,770 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Pinched
- Location: Brake Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PERFORMING A GEAR SWING ON THE AIRCRAFT, IT WAS NOTED THAT, ON BOTH LT AND RT SIDES, THE BRAKE LINES WERE BEING PINCHED IN THE GEAR DOORS WHEN CLOSED.  THE BRAKE LINES WERE REPLACED WITH NEW AND THE CLAMPS WERE REPOSITIONED TO PREVENT THE BRAKE LINES FROM BEING CAUGHT IN THE DOORS.
